Arbitrary-order asymptotics of the eigenvalues and eigenfunctions of the Sturm–Liouville boundary value problem on an interval with integrable potential
Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1423-1426 Cet article a éte moissonné depuis la source Math-Net.Ru

Voir la notice de l'article

@article{DE_1998_34_10_a17,
     author = {V. A. Vinokurov and V. A. Sadovnichii},
     title = {Arbitrary-order asymptotics of the eigenvalues and eigenfunctions of the {Sturm{\textendash}Liouville} boundary value problem on an interval with integrable potential},
     journal = {Differencialʹnye uravneni\^a},
     pages = {1423--1426},
     year = {1998},
     volume = {34},
     number = {10},
     language = {ru},
     url = {http://geodesic.mathdoc.fr/item/DE_1998_34_10_a17/}
}
TY  - JOUR
AU  - V. A. Vinokurov
AU  - V. A. Sadovnichii
TI  - Arbitrary-order asymptotics of the eigenvalues and eigenfunctions of the Sturm–Liouville boundary value problem on an interval with integrable potential
JO  - Differencialʹnye uravneniâ
PY  - 1998
SP  - 1423
EP  - 1426
VL  - 34
IS  - 10
UR  - http://geodesic.mathdoc.fr/item/DE_1998_34_10_a17/
LA  - ru
ID  - DE_1998_34_10_a17
ER  - 
%0 Journal Article
%A V. A. Vinokurov
%A V. A. Sadovnichii
%T Arbitrary-order asymptotics of the eigenvalues and eigenfunctions of the Sturm–Liouville boundary value problem on an interval with integrable potential
%J Differencialʹnye uravneniâ
%D 1998
%P 1423-1426
%V 34
%N 10
%U http://geodesic.mathdoc.fr/item/DE_1998_34_10_a17/
%G ru
%F DE_1998_34_10_a17
V. A. Vinokurov; V. A. Sadovnichii. Arbitrary-order asymptotics of the eigenvalues and eigenfunctions of the Sturm–Liouville boundary value problem on an interval with integrable potential. Differencialʹnye uravneniâ, Tome 34 (1998) no. 10, pp. 1423-1426. http://geodesic.mathdoc.fr/item/DE_1998_34_10_a17/